# SDR FDEA201211164055

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB1619501
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT INNER SKIN AT XIS 275 MISREPAIRED.  REPAIRED PER SRM 57-40-01 FIGURE 201 REPAIR 1 REVISION 51 AND EA 1-5750-163553.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
